# SDR SWIA200413713

- Difficulty date: August 14, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N213SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120277
- Aircraft time: 29,502 hours, 38,526 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bolt
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD ENTRY DOOR WILL NOT OPEN.  ADJUSTED FORWARD DOOR FORWARD ECCENTRIC BOLT IAW MM 52-11-00 PAGE 504.  OPERATIONAL CHECK GOOD.
